# SDR SWAA2022021492552

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY; LEFT HAND FLOOR TO SIDEWALL SUPPORT HAS NUMEROUS AREAS OF CORROSION ON UPPER AND LOWER SURFACES; BS727 + 4' TO BS847. / REMOVED; FABRICATED FLOOR TO SIDEWALL SUPPORT FROM BAC 1498-377 #707STE2 LOT# 1332335-3. EXTRUSIONS SPLICED SECTIONS TOGETHER @ B.S 727E+9'. CHRMGAL CONVERSION COATING; PRMED + INSTALLED PER SRM 51-40-02-0G-0; DWG 146A7500; 146A7502; AMM 51-21-41-370-802; AMM 51-21-41-370-804.
